Nikodým, Otton Martin
Summation of quasi-vectors on boolean tribes and its application to quantum theories. I. Mathematically precise theory of P.A.M. Dirac's delta function
Rendiconti del Seminario Matematico della Università di Padova, Tome 29 (1959) , p. 1-214
Zbl 0178.38803 | MR 113980
URL stable : http://www.numdam.org/item?id=RSMUP_1959__29__1_0

Bibliographie

(1) O.M. Nikodým: Sur une propriété de la mesure généralisée des ensembles. Prace Matematyezno-Fizyezne. Warsaw, vol. 36 (1928-29), p. 65-71. JFM 55.0152.02

(2) O.M. Nikodým: Remarks on the Lebesgue's measure extension device for finitely additive Boolean. lattices. Proceedings of the National Academy of Sciences U.S.A.. vol. 37, p. 533-537 (1951). MR 43863 | Zbl 0044.27701

(3) O.M. Nikodým: Critical remarks on some basic notions in Boolean lattices, I. Anais da Academia Brasileira de Ciencias, vol. 24 (1952), p. 113-136. MR 49158 | Zbl 0047.26303

(4) G. Birkhoff: Lattice theory. (1948). New York. MR 29876 | Zbl 0063.00402

(5) O.M. Nikodým: Critical remarks on some basic notions in Boolean lattices, II. Rendiconti del Seminario Matematico della Università di Padova, vol. 27 (1957), p. 193-217. Numdam | MR 97333 | Zbl 0089.01905

(6) O.M. Nikodým: Sur la mesure vectorielle parfaitement additive dans un corps abstrait de Boole. Mem. Acad. Roy. Belgiquee (Classe de Sc.), vol. 17 (1938). JFM 64.1014.04 | Zbl 0019.29801

(7) O.M. Nikodým: Sur une généralization des integrales de M. J. Radon. Fund. Math., 14 (1929), p. 131-179. JFM 56.0922.01

(8) O.M. Nikodým and Stanislawa Nikodým: Sur l'extension des corps algébriques abstraits par un procédé généralisé de Cantor. Rendiconti dell'Academia Nazionale dei Lincei (Classe de Science fisiche, matematiche e naturale). Serie VIII, vol. 17 (1954), p. 334-339. MR 72123 | Zbl 0065.02304

(9) M. Fréchet: Des familles et fonctions additives d'ensemble abstraits. Fund. Math., 4 (1923), p. 329-365; Fund. Math., 5, (1924), p. 206-251. JFM 50.0183.03

(10) O.M. Nikodým: On extension of a given finitely additive field-valued, non-negative measure on a finitely additive Boolean tribe, to another tribe more ample. Rendic. del Semin. Mat. della Univ. di Padova, vol. 26 (1956), p. 232-327. Numdam | MR 89889 | Zbl 0072.04303

(11) O.M. Nikodým: Sur les opérateurs normaux maximaux dans l'espace hilbertien separable et complet. Notion de « lieu» et ses propriétés. C. R. t. 238, p. 1373-1375 (1954). MR 61281 | Zbl 0055.34104

(12) F. Wecken: Abstrakte Integrale und fastperiodische Funktionen. Mathem. Zeitschrift (1939), vol. 45, p. 377-404. JFM 65.0266.02 | MR 69

(13) H. Lebesgue: Leçons sur l'Intégration Paris (1904).

(14) O.M. Nikodým: Un nouvel appareil mathématique pour la théorie des quanta. Annales de l'Institut Henri Poicaré, tome XI, p. 49-112 (1947). Numdam | MR 34965 | Zbl 0037.27807

(15) M. Fréchet: Sur l'intégrale d'une fonctionelle étendue a un ensemble abstrait. Bull. de la Soc. Math. de France, t. 43 (1915). Numdam | JFM 45.1288.02

(16) M.H. Stone: Linear transformations in Hilbert space and their applications to Analysis. New York (1932). [Amer. Math. Soc. Coll. Publ., vol. XV]. JFM 58.0420.02 | MR 1451877

(17) S. Saks: Theory of the integral. New York (1937). JFM 63.0183.05

(18) M.H. Stone: The theory of representation of Boolean algebras. Trans. Amer. Math. Soc., 40 (1936), p. 37-111. JFM 62.0033.04 | MR 1501865

(19) O.M. Nikodým: Sur l'existence d'une mesure parfaitement additive et non séparable. Mém. de l'Acad. Roy. de Belgique (Classe des Sc.), t. 17 (1938). JFM 64.1015.01 | Zbl 0019.29802

(20) S. Banach: Teorja operacyj. Warszawa (1931). Théorie des opérations linéaires. (1932).

(21) F. Riesz: Über lineare Funktionalgleichungen. Acta Mathematica, 41 (1918), p. 71-98. JFM 46.0635.01 | MR 1555146

(22) O.M. Nikodým: Contribution à la théorie des opérateurs normaux maximaux dans l'espace de Hilbert-Hermite séparable et complet. Journal de Mathématiques pures et appliquées. Tome36 (1957), p. 129-146. MR 94712 | Zbl 0178.49002

(23) O.M. Nikodým: Sur les tribus de sousespaces d'un espace de Hilbert-Hermite. C. R. 224, p. 522-524 (1947). MR 19219 | Zbl 0029.05103

(24) O.M. Nikodým - Tribus et lieux attachés à une classe ordonnée de sous-espaces d'un espace de Hilbert-Hermite. C. R. 224, p. 628-630 (1947). MR 20720 | Zbl 0029.05104

(25) O.M. Nikodým: Système général de coordonnées dans l'espace séparable de Hilbert-Hermite. C. R. 224, p. 778-780 (1947). MR 20721 | Zbl 0029.05105

(26) O.M. Nikodým: Sur les opérateurs normaux maximaux dans l'espace Hilbertien séparable et complet. II. Représentation canonique. C. T. t. 238, p. 1467-1469 (1954). MR 61282 | Zbl 0055.34104

(27) H. Cartan: Comptes Rendus. (Paris), t. 205 (1937), p. 595 and. p. 777.

(28) H. Wallman: Lattices and topological spaces. Ann. of Math. 39 (1938), p. 112-126. MR 1503392 | Zbl 0018.33202

(29) A. Tarski: Une contribution à la théorie de la mesure. Fund. Math, 15 (1930), p. 42-56. JFM 56.0089.05

(30) O.M. Nikodým: Sur les êtres fonctionoïdes; une généralization de la notion de fonction. C. R. t. 226, p. 375-377 (1948). MR 23328 | Zbl 0029.22002

(31) O.M. Nikodým: Sur les êtres fonctionoïdes. procédé de complétion asymptotiques. C. R. t. 226, p. 458-460 (1948). MR 23329 | Zbl 0029.22003

(32) O.M. Nikodým: Échelle spectrale et intégration des êtres fonetionoïdes. C. R. t. 226, p. 541-544 (1948). MR 23330 | Zbl 0029.22004

(33) P.A.M. Dirac: The principles of quantum mechanics. (3.d edition), Oxford. At the Clarendon Press (1947). MR 23198 | Zbl 0012.18104

(34) L. Schwartz: Theorie des Distributions. Tome I. Paris, Herman & Co. (1950). MR 35918 | Zbl 0037.07301

(35) René De Possel: Sur la dérivation abstraite des fonctions d'ensemble. Journal d. Math., t. 101 (1936), p. 391-409. Zbl 0015.20505

(36) C. Carathéodory: Entwurf für eine Algebraisierung des Integralbegriffs. Munch. Sitzungsber (1938), p. 27-68. JFM 64.0189.02

(37) H.M. Mac Neille: Partially ordered sets. Trans. Amer. Math. Soc., vol. 42 (1937), p. 416-460. JFM 63.0833.04 | MR 1501929

(38) N. Boubraki: Théorie des ensembles (fascicule de résultats). Paris (1939). (Actual. Sc. et Ind. n. 846. Hermann & Co).

(39) O.M. Nikodým: On Boolean fields of subspaces in an arbitrary Hilbert space. Ann. Soc. Polon. Math., vol. 17 (1938). JFM 65.0496.02

(40) B. Russell & N. Whitehead: Principia Mathematicae. Vol. I, Cambridge, England (1910). JFM 41.0083.02

(41) G. Julia: Introduction Mathématique aux Théories Quantiques. (Deuxième Partie). Paris (Gauthier-Villars), (1938). Zbl 0041.56902

(42) G. Julia: Sur les projecteurs de l'espace hilbertien ou unitaire. C. R. (Paris), (1942), p. 456. JFM 68.0239.03 | MR 7572 | Zbl 0026.32501

(43) K. Friedrichs: Die unitären Intarianten selbstadjungierter Operatoren im Hilbertschen Raum. Jahrbuch d. Deutsch. Math. Verein. 45 (1935), p. 79-82. JFM 61.1198.01

(44) Hidegorô Nakano: Unitärinvarianten im allgemeinen Euklidischen Raum. Mathem. Annalen (1941/3) Bd. 118, p. 112-113. MR 6612 | Zbl 0026.13004